How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I was put on Doxy but it is making me to sick to my stomach

Customer Question

I was put on Doxy but it is making me to sick to my stomach to eat or take my other medications. On top of that my ears are hurting worse.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Dilantan, Keppra, Topamax, and lexapro. I also use Mathatrexate injections once a week.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have Mitochondrial Myopathy
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. David replied 7 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 7 months ago.

you should buy some stomach acid reducing agents like maalox, mylanta, zantac, or prilosec medications from your drug store to help decrease stomach acid.

always take antibiotics with food in your stomach, never on an empty stomach.

pepto bismal could help your stomach as well.